Translator Disclaimer
April 2020 A note on Chern coefficients and Cohen–Macaulay rings
Nguyen Thi Thanh Tam, Hoang Le Truong
Author Affiliations +
Ark. Mat. 58(1): 197-212 (April 2020). DOI: 10.4310/ARKIV.2020.v58.n1.a12

Abstract

In this paper, we investigate the relationship between the index of reducibility and Chern coefficients for primary ideals. As an application, we give characterizations of a Cohen–Macaulay ring in terms of its type, irreducible multiplicity, and Chern coefficients with respect to certain parameter ideals in Noetherian local rings.

Funding Statement

This work is partially supported by a fund of Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.04-2017.14.

Citation

Download Citation

Nguyen Thi Thanh Tam. Hoang Le Truong. "A note on Chern coefficients and Cohen–Macaulay rings." Ark. Mat. 58 (1) 197 - 212, April 2020. https://doi.org/10.4310/ARKIV.2020.v58.n1.a12

Information

Received: 14 January 2019; Revised: 30 August 2019; Published: April 2020
First available in Project Euclid: 16 January 2021

Digital Object Identifier: 10.4310/ARKIV.2020.v58.n1.a12

Subjects:
Primary: 13A15, 13D45, 13H10, 13H15

Rights: Copyright © 2020 Institut Mittag-Leffler

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.58 • No. 1 • April 2020
Back to Top